Cryptographically-enforced hierarchical access control with multiple keys. / Crampton, J.

In: Journal of Logic and Algebraic Programming, Vol. 78, No. 8, 2009, p. 690-700.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)690-700
Number of pages11
JournalJournal of Logic and Algebraic Programming
Issue number8
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1275344